# SDR SWAA2022021894631

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF IS CORRODED ON EDGES / REMOVED CORROSION FROM FLR BD AFT PIT 100% OUT OF LIMITS IAW SRM 51-10-02-0G-0 VERIFIED PART AND REPLACED AFT PIT PNL 140DF ON SHELF IAW IPC 25-52-10-18 ATAG WN8834
